# SDR QXEA2010040900250

- Difficulty date: April 5, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 1,068 hours, 1,223 cycles
- Engine: Pwc PW150A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Not Seated
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT APPROX 12000 MSL FWD CARGO DOOR WARNING LIGHT ILLUMINATED. RETURNED TO FIELD. LANDING UNEVENTFUL.  PERFORMED VISUAL INSPECTION OF FWD BAG DOOR UPON ARRIVAL AT GATE FOUND EXTERIOR HANDLE NOT FULLY SEATED PERFORMED OPS TEST OF FWD BAG DOOR IAW AMM 52-32-00-710-801 DOOR AND DOOR WARNING SYS OPERATED NORMALLY OK FOR CONTINUED SERVICE. NO PARTS REPLACED.
